Author's reply to "holistic care for patients who have overdosed on paracetamol"
Budden, Lea, and Vink, Robert (1996) Author's reply to "holistic care for patients who have overdosed on paracetamol". British Journal of Nursing, 5 (5). p. 321.
|PDF (Published Version) - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
[Extract] We thank Mr Baldwin for his interest and comments on our recent article. He is correct in his statement that the article was principally aimed at looking at the physical effects of paracetamol overdose. We also appreciate his assertion that the discussion of the nursing management did not do justice to the complex psychological aspects of the condition. Indeed, it is our belief that an appropriate consideration of the points would be a full article in itself!
|Item Type:||Article (Commentary)|
This commentary is the author's reply to Baldwin, L. (1996). Holistic care for patients who have overdosed on paracetamol. British Journal of Nursing 5(5):321. Refer to the original article: Budden, L. and R. Vink(1996) Paracetamol overdosage: pathophysiology and nursing management. British Journal of Nursing 5(3):145-152. (http://eprints.jcu.edu.au/11371/).
|FoR Codes:||11 MEDICAL AND HEALTH SCIENCES > 1110 Nursing > 111003 Clinical Nursing: Secondary (Acute Care) @ 100%|
|SEO Codes:||92 HEALTH > 9202 Health and Support Services > 920210 Nursing @ 100%|
|Deposited On:||02 Sep 2010 12:00|
|Last Modified:||12 Feb 2011 03:47|
Last 12 Months: 0
Repository Staff Only: item control page